MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4646C218TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802)
Date of Event 02/10/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Other relevant device(s) are: product id: vnmf4646c183tu, serial/lot #: (b)(4), ubd: 24-oct-2020, udi#: (b)(4); product id: vnmf4646c223tu, serial/lot #: (b)(4), ubd: 16-aug-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system was implanted in a patient for the endovascular treatment of a 370 mm thoracic aortic dissection.It was reported that two days post the index procedure the patient had a sudden cardiac arrest and died.The cause of the cardiac arrest is unknown.No additional clinical sequelae were reported and the patient has expired.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8361601
Report Number2953200-2019-00263
Device Sequence Number19291023
Product Code MIH
UDI-Device Identifier00763000101190
UDI-Public00763000101190
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberVNMC4646C218TU
Device Catalogue NumberVNMC4646C218TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age65 YR